Classes of regular and singular boundary problems
Matematičeskie zametki, Tome 51 (1992) no. 2, pp. 149-151
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1992_51_2_a21,
author = {Yu. A. Konyaev},
title = {Classes of regular and singular boundary problems},
journal = {Matemati\v{c}eskie zametki},
pages = {149--151},
year = {1992},
volume = {51},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1992_51_2_a21/}
}
Yu. A. Konyaev. Classes of regular and singular boundary problems. Matematičeskie zametki, Tome 51 (1992) no. 2, pp. 149-151. http://geodesic.mathdoc.fr/item/MZM_1992_51_2_a21/